MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer was cleaning the manifold nozzle of the wash station on the architect i1000sr module using a blood collection needle.After the use of the blood collection needle, the customer placed the needle into the protective cap and the needle popped out through the cap and stuck the customer¿s finger.The customer was proscribed retroviral medication to be taken after meals.There was no additional harm to the user reported.
 
Additional Manufacturer Narrative
A customer was performing troubleshooting due to the architect i1000sr, serial number (b)(6) generating error code 3700.When cleaning the wash zone manifold nozzle with a blood collection needle then trying to recap the blood collection needle, the needle came out through the cap and punctured his gloved hand.The injury to the operator is attributed to abnormal use as the operator did not follow the appropriate corrective actions.Return testing was not completed as returns were not available.The service history of the (b)(6) verifies no subsequent issues have been reported related to the current issue.A review of tracking and trending of the architect i1000sr did not identify any trends associated with the complaint issue.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and found to be adequate.Based on the investigation the architect i1000sr, serial number (b)(6) is performing as intended, no systemic issue or deficiency of the architect i1000sr was identified.
 
Event or Problem Description

Brand Name
ARCHITECT I1000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22079157
Report Number3016438761-2025-00312
Device Sequence Number21010469
Product Code JJE
UDI-Device Identifier00380740001537
UDI-Public(01)00380740001537
Combination Product (Y/N)N
Initial Reporter CountryAR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01L86-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown